# SDR 96FDEA00951

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Loose Bolts
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON AFT BULKHEAD AFT FACE TWO ATTACH BOLTS ARE LOOSE AT UPPER AREA.  REMOVED BOLTS FOR INSPECTION AND CLEANED BOLT HOLES.  COMPLIED WITH HFEC INSPECTION ON 2 BOLT HOLES, NO DEFECTS NOTED.  INSTALLED AND TORQUED BOLTS PER MM 20-50-02.
